GUERRA GRAZIANO

Room: 
U05, Piano: P03, Stanza: 3045
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485742

Publications

  • Bressan, A., Guerra, G., & Shen, W. (2019). Vanishing viscosity solutions for conservation laws with regulated flux. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(1), 312-351.
  • Guerra, G., & Shen, W. (2019). Vanishing Viscosity and Backward Euler Approximations for Conservation Laws with Discontinuous Flux. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 51(4), 3112-3144.
  • Colombo, R., & Guerra, G. (2018). Conservation laws with coinciding smooth solutions but different conserved variables. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 69(2).
  • Colombo, R., & Guerra, G. (2017). Uniqueness of the 1D compressible to incompressible limit. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 24(5).
  • Guerra, G., & Schleper, V. (2016). A coupling between a 1D compressible-incompressible limit and the 1D p-system in the non smooth case. BULLETIN BRAZILIAN MATHEMATICAL SOCIETY, 47(1), 381-396.